# SDR ASOA2015010912034

- Difficulty date: December 15, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT RAIL SEGMENT BS 581-677 CORRODED SEVERAL AREAS.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801, CONFIG A03, AMM 53-00-49-400-801 AND REO 670-53-00-434.
